# SDR SWAA2023071757022

- Difficulty date: June 8, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STATIONS: 747+14; 747+15; 747+16; 747+18; 767+3; 767+5; 767+7; 767+10; 767+14; 767+16; RBL 22; WL 156. CORRECTION: BUT LINE IS LEFT BUTT LINE 22<[01] PARTIALLY COMPLETED STEPS 1- 10;[02] REJECTION OF PARTIAL STEPS 1-10: CORROSION IS LOCATED AT LBL 22 NOT RBL 22; SEE CORRECTION IN TASK DESCRIPTION. CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL22 FROM BS 747+14 TO 767 TO BE ADDRESSED ON TTG8Q00LHN9J; AND AFT CARGO BAY CUTOUT FWD SHIELD AT RBL 22 FROM BS 767 TO 767+16 ON TTG8Q00LHMCJ;[03] PARTIALLY COMPLETED STEPS 1- 10;[04] THIS FAULT WILL BE ACCOMPLISHED ON CARD NUMBER TTG8Q00LHMM5. COMPLETED ALL MAINTENANCE ACTIONS.;[05] VERIFIED CORRECTION TO STEPS 1-10. VERIFIED MEASUREMENTS TABLE. VERIFIED CORRECTIVE ACTION 4.
